RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 64, Issue 3, Pages 474–477 (Mi mz1421)  

Brief Communications

Analytic noncontinuability of certain classes of power series

A. I. Pavlov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1421

Full text: PDF file (203 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 64:3, 410–413

Bibliographic databases:

Received: 11.12.1997

Citation: A. I. Pavlov, “Analytic noncontinuability of certain classes of power series”, Mat. Zametki, 64:3 (1998), 474–477; Math. Notes, 64:3 (1998), 410–413

Citation in format AMSBIB
\Bibitem{Pav98}
\by A.~I.~Pavlov
\paper Analytic noncontinuability of certain classes of power series
\jour Mat. Zametki
\yr 1998
\vol 64
\issue 3
\pages 474--477
\mathnet{http://mi.mathnet.ru/mz1421}
\crossref{https://doi.org/10.4213/mzm1421}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680169}
\zmath{https://zbmath.org/?q=an:0972.30002}
\transl
\jour Math. Notes
\yr 1998
\vol 64
\issue 3
\pages 410--413
\crossref{https://doi.org/10.1007/BF02314854}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079258700019}


Linking options:
  • http://mi.mathnet.ru/eng/mz1421
  • https://doi.org/10.4213/mzm1421
  • http://mi.mathnet.ru/eng/mz/v64/i3/p474

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:129
    Full text:43
    References:12
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019